# SDR SWAA2018111926848

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED AT BS 500C, RBL 25.  R&R CLIP IAW SRM AND DWG.
